Results 1 to 2 of 2
Side Effects of Wellbutrin XL
  1. #1
    jason_m is offline New Member
    Join Date
    Jun 2017
    Posts
    2

    Default Side Effects of Wellbutrin XL

    Hello,

    I have been diagnosed with paranoid psychosis. However, I have been having serious issues with work-related depression; I am depressed about working and almost anything related to work. Therefore, my psychiatrist prescribed Wellbutrin XL to help deal with this depression. I am also thinking of going back for my master's degree in computer science. However, I am having some side effects because of the Wellbutrin that are putting this up in the air. In short, while the drug has improved my attention span, it has changed me from visual-spatial learner to more verbal learner; whereas before I was interested in courses such as data structures and graph theory for their visual appeal, I am now finding the verbal side more intuitive, and I am therefore leaning more towards software engineering and information systems. This started immediately after I started taking Wellbutrin. Therefore, I am wondering what I should do. Should I simply try a degree in information systems - but then what if the drug wears off? - or should I simply ignore this and stick with courses like data structures (or simply stop taking Wellbutrin?)? As I said, things are up in the air here, and I'm not sure what I should do... Therefore, any helpful advice would be much appreciated.

    jason_m

    (I should also note that I have been taking Risperdal and Seroquel for some time for the psychosis...)

  2. #2
    Hepzibah1 is offline New Member
    Join Date
    May 2017
    Posts
    6

    Default

    This is my advice --- do not make a decision this serious this soon in the game .Do not make a career decision with all the attending consequences until you SEE what else occurs after you gave been on the Wellbutrim for awhile ( six months if possible )Different people respond to meds differently . When patients report unusual responses to medications they are not always believed .One of the best things I ever did as get genetic testing to look at how I respond to medications .Suddenly my reported responses to Serotonin and Valium and a Desipramine had some back up .
    Most of my life I could not perspire . I just turned red and passed out when I became overheated .( this got me out of mowing the yard when I was young) A depression in my thirties led to a course of Zoloft --I thought I was in early menopause. I kept having these drenching sweats ......stopped the Med and suddenly I could perspire when hot .Not a lot but a more normal response than before . So...perhaps your brain has " re-wired to a degree. Wait it out and see please if this remains or changes in a different way before you make a drastic decision that costs money like returning to school
    That is my opinion .....but please rely on your therapist more than anything I have to say .That person knows you and hopefully what is best for you .

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22